MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. SAFETY CLR MURPHY CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 112082080
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "ett tubes are too stiff, are easily kinked off, and the connector falls off easily." no patient involvement.3 issues reported.Associated mdrs:8040412-2026-00063, and 8040412-2026-00057.

Brand Name
SAFETY CLR MURPHY CUF ET
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25128850
Report Number8040412-2026-00056
Device Sequence Number16112737
Product Code BTR
UDI-Device Identifier14026704341440
UDI-Public(01)14026704341440(11)251003(17)300930(10)40E25K0508(21)
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112082080
Device Lot Number40E25K0508
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/24/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown